# SDR USAA951130

- Difficulty date: October 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N579US
- Make and model: Boeing 737301
- Aircraft serial: 23258
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 927
- Part time: 33,535 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROA - DURING 'FULL C' CHECK, VISUAL INSPECTION FOUND PREVIOUSLY INSTALLED REPAIR FUSELAGE SKIN BS 927, STR 18L - STR 19L, DAMAGED.  ONE DOUBLER INSTALLED 12 INCH BY 10.50 INCH.  REPAIRED PER SRM 53-00-01.  (X)
